# SDR DHL2006804546

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- Engine: Ge CFM562C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Broken
- Location: Access Door
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NR 2 ACCESS DOOR INTERNAL DOUBLER WITH 02 BREAKS STA -156.000 TO STA -165.000 (PNEU. GROUND START) MAJOR REPAIR. REMOVED INTERNAL REINFORCEMENT REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-3-0. CUT OUT INTERNAL DOUBLER AND FABRICATED EXT REPAIR DOUBLER (AL 7075T6 0.063 INCH) INTERNAL REPAIR DOUBLER (AL7075 INCH O INCH 0.050 INCH ) AND 4EA INTERNAL STRAPS (AL7075T6 0.063 INCH) IAW DWG AA66-53-R06. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR PARTS IAW DWG AA66-53-R06, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE). (HEAT TREATED FROM 7075 (O) TO 7075T6 IAW SRM 51-1-1 PG. 1-13-17)
